# SDR DALA2018111106586

- Difficulty date: November 10, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 55,028 hours, 23,654 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACK ON FRAME STATION 500A BTW STR 8L AND STR 9L AT CABIN PAX. FRAME STATION 500A BTW STR 8L AND STR 9L AT CABIN PAX WAS REPAIRED PER ERA 572525-14AD REV A.
